# SDR MWEA97123

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EVAC SLIDE COVER FELL OFF.   MAINTENANCE REINSTALLED GALLEY DOOR SLIDE COVER.
